# SDR USAA950097

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stops
- Condition: Out Of Adjust
- Location: Fwd Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 435 - ON CLIMB-OUT THROUGH 8000 FEET, FORWARD CARGO DOOR WARNING LIGHT ILLUMINATED.  FLIGHT RETURNED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE RELEASED ON MEL 52-3.  REPLACED OVERHEAD ANNUNCIATOR MODULE PRECAUTIONARY, FOUND FWD CARGO DOOR STOP PINS BACKED OUT AROUND PROX SWITCH.  ADJUSTED ALL FWD CARGO DOOR STOPS AS PER B737 MM, CLEARED MEL.  (Z)
